# SDR DALA2025062504752

- Difficulty date: June 17, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTA ER/A 626583-14 SECTION II MONITOR LOG REQUIRES DTA APPROVAL. CORRECTIVE ACTION: C.W ERA 626583.
